# SDR REXA201100746

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 14,571 hours, 12,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AT FS 621 BULKHEAD AT LBL 9 APPROX .0065 DEEP.  REPAIRED IAW SRM 53-00-31 AND BOMBARDIER REOS 601R-53-61-2155 AND 601R-53-61-4232.
